Jump to content

Is this akathisia?


[So...]

Recommended Posts

Hi! I had an adverse reaction to Remeron in january, and since then i have had this restless/tight feeling in my chest and Abdomen that is there constantly, but varies in intensity.

 

Its been almost four months now! I just really want to sink back in my chair and relax, but its Impossible with the tight restless chest. I also have this diffuse, weird anxiety and fear constantly. I am so tired now. Sometimes i Feel like i have no control over myself.

 

Sometimes i have to wiggle my whole upper body, and my chest and back burns and it feels like i cant breath.

 

Any tips for me? I just really want to relax, bur my body is so restless and anxious.

 

Can this get any better? Can i get rid of it with time? Its been four months now of this.

 

Is there any success stories with akathisia?

Link to comment
Share on other sites

Hi sofa,

 

It comes and goes for me… a couple days on, a couple days off… but starting month 14, it has gotten milder and milder…

 

Hoping it fades completely soon… but I know exactly what u r talking about.

 

It’ll get better, but so slow…

 

Karla

Link to comment
Share on other sites

Hi Sofa00, Sorry you are suffering so bad. I get the Akathisia every time I reduce my dose then it seems to settle a bit.  Withdrawals and anti-depressants  seem to cause the Akathisia.  Many people take propranolol to help with the Akathisia. I tried it and it stopped the Akathisia but I did not like how my head felt. Everything was so foggy and I was forgetful. I only took it twice so maybe these side effects would have gone away, I don't know. But it definitely works for the Akathisia.. Maybe you could talk to your Dr. about trying it.. Hope you start getting relief soon!!
Link to comment
Share on other sites

×
×
  • Create New...